MathSciNet Relay Station
MathSciNet bibliographic data
MR76911 42.2X
Aljančić, S.; Bojanić, R.; Tomić, M. Sur l'intégrabilité de certaines séries trigonométriques. (French) Acad. Serbe Sci. Publ. Inst. Math. 8 (1955), 67–84.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement